MathSciNet Relay Station
MathSciNet bibliographic data
MR1698954 (2000f:68120) 68U05 (51-04 68P05)
Hershberger, John; Suri, Subhash An optimal algorithm for Euclidean shortest paths in the plane. SIAM J. Comput. 28 (1999), no. 6, 2215–2256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement